JournalsprimsVol. 38, No. 1pp. 33–92

Endomorphisms of Smooth Projective 3-Folds with Non-Negative Kodaira Dimension

  • Yoshio Fujimoto

    Gifu University, Japan
Endomorphisms of Smooth Projective 3-Folds with Non-Negative Kodaira Dimension cover
Download PDF

Abstract

Let X be a nonsingular projective 3-fold with non-negative Kodaira dimension κ(X) ≥ 0 which admits a nonisomorphic surjective morphism f : XX onto itself. If κ(X) = 0 or 2, a suitable finite étale covering X of X is isomorphic to an abelian 3-fold or the direct product E × S of an elliptic curve E and a nonsingular algebraic surface S with κ(S) = κ(X).

Cite this article

Yoshio Fujimoto, Endomorphisms of Smooth Projective 3-Folds with Non-Negative Kodaira Dimension. Publ. Res. Inst. Math. Sci. 38 (2002), no. 1, pp. 33–92

DOI 10.2977/PRIMS/1145476416